# SDR SWAA2023122932991

- Difficulty date: November 30, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT 2023-748273<[01] REPLACED GUSSET LOCATED BS 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 143A7902 SHEET: 174 REV: -;[02] CORRECTED STEP 1  REPLACED GUSSET LOCATED BS 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 143A7902 SHEET: 174 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED GUSSET LOCATED BS 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 143A7902 SHEET: 174 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW.
